It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi,

I was on Yasmin for well over a year, my skin was perfect whilst on it, but it was starting to make me depressed and I wanted a break from it so I stopped taking it about 4 months ago. I've still not yet had a proper period (only one light one), and I've lost a few pounds, but I keep breaking out in horrible spots!

I was wondering if anyone else has experienced this when coming off the pill (particularly this one) and if so how long it took for your skin to get back to normal!

My skin is really getting me down and making me depressed now, I'm considering going back on it just for the clear skin but being on that pill makes me depressed, I can't win.

I'm on antibiotics called Minocycline for the acne but they're not helping much if at all.

Any help/advice/info would be much appreciated!
HMM just a thought but i too enjoy my clear skin while on BC, and ive been on 3 different types of pills and all 3 helped clear my skin up for the better. if yasmin makes you depressed why not try a different kind of brand to see if you like it? if anything im sure it will make you skin more better than it is now. i switched to yasmin because i was gaining weight from another pill but my doctor knew which pills would help me maintain my weight so she suggested yasmin..im sure your doctor could prescribe a pill that will help with being not so depressed id ask him/her.
I second Longview on this one. I had a hormonal imbalance that caused me to break out often and taking a birth control pill fixed it. When I took Yasmin for 2 years I had clear skin and no noticeable negative side effects. Fast forward a few months after I stopped taking Yasmin and the acne problem was back.





All times are GMT -7. The time now is 08:39 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!